A COMMON FIXED POINT THEOREM FOR $\psi$-WEAKLY COMMUTING MAPS IN L-FUZZY METRIC SPACES

Document Type: Research Paper

Authors

1 Faculty of Sciences, University of Shomal, Amol, P.O. Box 731, Iran

2 Department of Mathematics, Islamic Azad University-Ghaemshahr Branch, Ghaemshar, P.O. Box 163, Iran

3 Department of Mathematics, Shijiazhuang Mechnical Engineering University, Shijiazhuang 050003, People’s Republic of China

Abstract

In this paper, a common fixed point theorem for $\psi$-weakly commuting
maps in L-fuzzy metric spaces is proved.

Keywords


[1] H. Adibi, Y. J. Cho, D. O’Regan and R. Saadati, Common fixed point theorems in L-fuzzy

metric spaces , Appl. Math. Comput., 182 (2006), 820-828.

[2] A. T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20 (1986), 87-96.

[3] S. S. Chang, Y. J. Cho, B. S. Lee, J. S. Jung and S. M. Kang, Coincidence point and minimization

theorems in fuzzy metric spaces , Fuzzy Sets and Systems, 88 (1997), 119-128.

[4] Y. J. Cho, H. K. Pathak, S. M. Kang and J. S. Jung, Common fixed points of compatible

maps of type (B) on fuzzy metric spaces, Fuzzy Sets and Systems, 93 (1998), 99-111.

[5] G. Deschrijver , C. Cornelis and E. E. Kerre,On the representation of intuitionistic fuzzy

t-norms and t-conorms , IEEE Transactions on Fuzzy Systems, 12 (2004), 45-61.

[6] G. Deschrijver and E. E Kerre,On the relationship between some extensions of fuzzy set

theory , Fuzzy Sets and Systems, 33 (2003), 227-235.

[7] Z. K. Deng,Fuzzy pseduo-metric spaces, J. Math. Anal. Appl., 86 (1982), 74-95.

[8] M. A. Erceg,Metric spaces in fuzzy set theory, J. Math. Anal. Appl., 69 (1979), 205-230.

[9] A. George and P. Veeramani,On some results in fuzzy metric spaces, Fuzzy Sets and Systems,

64(1994), 395-399.

[10] J. Goguen,L-fuzzy sets, J. Math. Anal. Appl., 18 (1967), 145-174.

[11] V. Gregori and A. Sapena,On fixed point theorem in fuzzy metric spaces, Fuzzy Sets and

Systems,125 (2002), 245-252.

 

[12] O. Hadˇzi´c and E. Pap,Fixed point theory in PM spaces, Kluwer Academic Publishers, Dordrecht,

2001.

 

[13] O. Hadˇzi´c and E. Pap,New classes of probabilistic contractions and applications to random

operators, in: Y. J. Cho, J. K. Kim and S. M. Kong (Eds.), Fixed point theory and application,

Nova Science Publishers, Hauppauge, NewYork,4 (2003), 97-119.

[14] O. Kaleva and S. Seikkala,On fuzzy metric spaces, Fuzzy Sets and Systems, 12 (1984),

215-229.

 

[15] I. Kramosil and J. Michalek,Fuzzy metric and statistical metric spaces, Kybernetica, 11

(1975), 326-334.

 

[16] D. Miheot, A Banach contraction theorem in fuzzy metric spaces, Fuzzy Sets and Systems,

144(2004), 431-439.

[17] S. B. Hosseini, D. O’Regan and R. Saadati,Some results on intuitionistic fuzzy spaces, Iranian

J. Fuzzy Systems,4 (2007), 53-64.

[18] E. Pap, O. Hadzic and R. Mesiar,A fixed point theorem in probabilistic metric spaces and

an application, J. Math. Anal. Appl., 202 (1996), 433-449.

[19] A. Razani and M. Shirdaryazdi,Some results on fixed points in the fuzzy metric space, J.

Appl. Math. and Computing,20 (2006), 401-408.

[20] J. Rodr´ıguez L´opez and S. Ramaguera,The Hausdorff fuzzy metric on compact sets, Fuzzy

Sets and Systems,147 (2004), 273-283.

[21] R. Saadati,Notes to the paper “Fixed points in intuitionistic fuzzy metric spaces” and its

generalization to L-fuzzy metric spaces, Chaos, Solitons and Fractals, 35(2008), 176-180.

[22] R. Saadati, A. Razani and H. Adibi,A Common fixed point theorem in L-fuzzy metric spaces,

Chaos, Solitons and Fractals,33 (2007), 358-363.

[23] R. Saadati and J. H. Park,On the intuitionistic fuzzy topological spaces, Chaos, Solitons and

Fractals,27 (2006), 331-344.

[24] R. Saadati and J. H. Park,Intuitionistic fuzzy Euclidean normed spaces, Commun. Math.

Anal.,1(2) (2006), 86-90.

[25] S. Sessa and B. Fisher,On common fixed points of weakly commuting mappings and set

valued mappings, Internat. J. Math. Math. Sci., 9(2) (1986), 323-329.

[26] L. A. Zadeh,Fuzzy sets, Inform. and control, 8 (1965), 338-353.